# SDR DALA2025032802317

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877241) CORROSION (UPPER/LOWER SURFACE) ON PREVIOUS REPAIR ANGLES (6 EAS) ON FLOOR SUPPORTS BTW STA 767-787 AND STGRS 26R-25L AT AFT CARGO COMPARTMENT. PREVIOUS REPAIR ANGLES (6 EAS) ON FLOOR SUPPORTS BTW STA 767-787 AND STGRS 26R-25L AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
